# SDR DALA2025110908150

- Difficulty date: November 8, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 78,940 hours, 37,447 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE ERA 630034-14AD REVISION ORIGINAL. REPAIR PER ERA 630034- 14AD SECTION I IS TIME LIMITED REQUIRING DTE FOLLOW UP PRIOR TO 97,447 TFC OR 198,940 TFH, WHICHEVER COMES FIRST.  REVISE AND UPDATE ERA 630034-14AD WITH DTE RESULTS PRIOR TO 97,447 TFC OR 198,940 TFH WHICHEVER COMES FIRST. REFERENCE AIRBUS DOSSIER 81680219. ASSOCIATED ER/A 14-630034 ADDED FOR AC 3261. (LP: 1293799)
